# SDR 2006UALA02280

- Difficulty date: November 30, 2006
- Submitted: December 13, 2006
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 33,557 hours, 4,209 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT 44 LT CEILING, DOOR 4L FWD SILL, DOOR 5L FWD SILL, ROW 8 LT CEILING, AND LAV 104 CEILING.  REPLACED LAMPS.  CKS OKAY.
